Carlo Sempi
Carlo Sempi
Verified email at unisalento.it
Title
Cited by
Cited by
Year
Principles of copula theory
F Durante, C Sempi
CRC press, 2015
3182015
An infinite-dimensional geometric structure on the space of all the probability measures equivalent to a given one
G Pistone, C Sempi
The annals of statistics 23 (5), 1543-1561, 1995
2311995
A characterization of quasi-copulas
C Genest, JJQ Molina, JAR Lallena, C Sempi
Journal of Multivariate Analysis 69 (2), 193-205, 1999
2071999
Copula theory: an introduction
F Durante, C Sempi
Copula theory and its applications, 3-31, 2010
2052010
Semicopulæ
F Durante, C Sempi
Kybernetika 41 (3), [315]-328, 2005
1562005
Conjunctors and their residual implicators: characterizations and construction methods
F Durante, EP Klement, R Mesiar, C Sempi
Mediterranean Journal of Mathematics 4 (3), 343-356, 2007
1362007
A study of boundedness in probabilistic normed spaces
BL Guillén, JAR Lallena, C Sempi
Journal of Mathematical Analysis and Applications 232 (1), 183-196, 1999
1051999
Semilinear copulas
F Durante, A Kolesárová, R Mesiar, C Sempi
Fuzzy Sets and Systems 159 (1), 63-76, 2008
972008
Copulas with given diagonal sections: novel constructions and applications
F Durante, A Kolesárová, R Mesiar, C Sempi
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2007
842007
On a family of copulas constructed from the diagonal section
F Durante, R Mesiar, C Sempi
Soft Computing 10 (6), 490-494, 2006
722006
Ordinal sums and idempotents of copulas
R Mesiar, C Sempi
Aequationes mathematicae 79 (1-2), 39-52, 2010
582010
Some classes of probabilistic normed spaces
B Lafuerza Guillén, JA Rodríguez-Lallena, C Sempi
Rendiconti di matematica e delle sue applicazioni, 1997
581997
Discrete copulas
A Kolesárová, R Mesiar, J Mordelová, C Sempi
IEEE Transactions on Fuzzy Systems 14 (5), 698-705, 2006
532006
Copula and semicopula transforms
F Durante, C Sempi
International Journal of Mathematics and Mathematical Sciences 2005, 2005
522005
Shuffles of copulas
F Durante, P Sarkoci, C Sempi
Journal of Mathematical Analysis and Applications 352 (2), 914-921, 2009
512009
A short and partial history of probabilistic normed spaces
C Sempi
Mediterranean Journal of Mathematics 3 (2), 283-300, 2006
492006
Probabilistic norms for linear operators
B Lafuerza Guillén, JA Rodríguez-Lallena, C Sempi
Journal of mathematical analysis and applications, 1998
491998
Derivability of some operations on distribution functions
RB Nelsen, JJ Quesada-Molina, B Schweizer, C Sempi
Lecture Notes-Monograph Series, 233-243, 1996
491996
Copulas constructed from horizontal sections
EP Klement, A Kolesárová, R Mesiar, C Sempi
Communications in Statistics—Theory and Methods 36 (16), 2901-2911, 2007
482007
2-increasing binary aggregation operators
F Durante, R Mesiar, PL Papini, C Sempi
Information Sciences 177 (1), 111-129, 2007
462007
The system can't perform the operation now. Try again later.
Articles 1–20